# SDR SIMA20140109009

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,575 hours, 31,776 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01845
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

NO EICAS MESSAGES AUTO PRESSURIZATION FAILED TO KEEP THE CABIN WITHIN LIMITS.  MAIN PRESSURIZATION DID NOT FUNCTION.  KNOB INEFFECTIVE CABIN STABILIZED AT 9200 FT.
